MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user's test strip had poor fill.Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Fda-assigned recall event id 74805.
 
Event or Problem Description
Consumer reported complaint for low results.Customer's expected results are 90-100mg/dl - fasting.Strip expiration date is 07/31/2017 and strip open date is (b)(6) 2015.Strip storage is correct.Back to back blood test performed adn results are 60mg/dl and 68mg/dl - fasting.Reviewed meter memory (time not set): 64mg/dl (b)(6) 2015 01:10:00 pm fasting:yes; 67mg/dl (b)(6) 2015 01:08:00 pm fasting:yes; 184mg/dl (b)(6) 2015 11:33:00 am fasting:yes; 164mg/dl (b)(6) 2015 10:13:00 am fasting:yes; 133mg/dl (b)(6) 2015 08:32:00 pm fasting:yes.Customers concern: 64 mg/dl on (b)(6) 2015 and 67 mg/dl.The customer is testing twice a day (fasting) and is not on any medication or has made any changes in her diet.The customer is feeling fine.The customer is storing the meter in the living room.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6705570
Report Number1000113657-2017-01412
Device Sequence Number13712724
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888(17)170731(10)RS4608
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2015
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1